# SDR AALA200810043

- Difficulty date: October 20, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N576AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53153
- Aircraft time: 50,661 hours, 25,647 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAV SERVICE PANEL PAN HAS CORROSION AT OUTBOARD RADIUS OF PAN STATION 1322.  REMOVED CORROSION AND INSTALLED DOUBLER PER AARD 53-30-00-7.
